# SDR REXA2013070301081

- Difficulty date: July 2, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N840AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8040
- Aircraft time: 12,839 hours, 12,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SIDE OF FS 280 BULKHEAD LBL 9 THE FLOOR SUPPORT ANGLE IS CRACKED.  REPAIRED IAW REO 601R-53-11-138.
